# SDR ABXR2012080700060

- Difficulty date: August 7, 2012
- Submitted: August 7, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N365CM
- Make and model: Boeing 767328
- Aircraft serial: 27212
- Aircraft time: 57,382 hours, 13,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Part number: 451T15056
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER TRAY AT SAT 1400 CORRODED AT BOTTOM OF TRAY.  FABRICATED NEW TRAY IAW DWG 451T1503.
